# SDR ASAA12510916

- Difficulty date: January 8, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 11,479 hours, 3,569 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P8069
- Condition: Leaking
- Location: Apu Bay
- Part time: 6,354 hours, 5,351 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT VENTILATION SYSTEM HAS THE DIRTY SOCK SMELL.  OPERATED APU AND PACKS.  VERIFIED DIRTY SOCK/OIL ODOR IN VENTILATION SYS.  PERFORMED T/S PER FIM TASK 21 00 00 810 806 AND AMM 05 60 00 280 801C AND FOUND OIL LEAKING FROM APU LOAD COMPRESSOR CASE DRAIN.  REPLACED APU PER T/C 78349010 AND MM 49 11 00.  LK AND OP CHECK NORMAL.  NO MORE DIRTY SOCK SMELL.
